# SDR DL73K001008

- Difficulty date: May 23, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N303DL
- Make and model: Boeing 737232
- Aircraft serial: 23075
- Aircraft time: 47,063 hours, 38,222 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546803508
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2.2 INCH CRACK WAS FOUND AT RBL 24.75 IN THE VERTICAL WEB OF THE FS 520 FLOORBEAM.  ADDITIONALLY, A CHANNEL ON THE AFT SIDE OF THE BEAM AT LBL 24.75 WAS FOUND TO HAVE A .5 INCH CRACK.  THE CHANNEL WAS REPLACED AND THE BEAM WAS REPAIRED SIMILIAR TO THAT OF SB 737-53-1120 PER ERA 334436-14 AT HMV.
